# SDR C2XA02CL148

- Difficulty date: July 8, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145ER
- Aircraft serial: 145025
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011100
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT THE CREW REPORTED THE FLIGHT ATTENDENT'S FLASHLIGHT SWITCH CAME OFF.  MAINTENANCE REPLACED THE FLASHLIGHT AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
